My take on this is that they are similar symptoms on a continuum. If a dentist shoots you with Novacaine (sp?), your jaw will get totally numb, and touching it will be like touching someone else, not yourself. When that starts to wear off, it begins to tingle, so I think that may be just partial numbness.
That is a perfect explanation by ess. It triggers another thought. My sister has drop-foot (for over a year) and has no feeling in her foot at all--just like it's dead. She also cannot move it. A day or so after her first Tysabri infusion a few weeks ago, she reported to me that there was some "tingling" going on in her foot. To me that's a great sign! Our thoughts are that perhaps she may regain some use from this foot.
I don't know if this example helps, but I'm so excited that I wanted to share . . .
This DOES sound like a good sign for your sister. That shows that some feeling IS coming back. Please let us know how her foot progresses. We are hoping for the best and I will certainly send prayers her way. What good news.
I too, hope it is some start of recovery for her...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.